CSpace
Periodic solutions of a wave equation with concave and convex nonlinearities
Bartsch, T; Ding, YH; Lee, C
1999-03-20
Source PublicationJOURNAL OF DIFFERENTIAL EQUATIONS
ISSN0022-0396
Volume153Issue:1Pages:121-141
Language英语
WOS Research AreaMathematics
WOS SubjectMathematics
WOS IDWOS:000079336900007
PublisherACADEMIC PRESS INC
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/14094
Collection中国科学院数学与系统科学研究院
Corresponding AuthorBartsch, T
Affiliation1.Univ Giessen, Math Inst, D-35392 Giessen, Germany
2.Acad Sinica, Inst Math, Beijing 100080, Peoples R China
3.Natl Changhua Univ Educ, Dept Math, Changhua, Taiwan
Recommended Citation
GB/T 7714
Bartsch, T,Ding, YH,Lee, C. Periodic solutions of a wave equation with concave and convex nonlinearities[J]. JOURNAL OF DIFFERENTIAL EQUATIONS,1999,153(1):121-141.
APA Bartsch, T,Ding, YH,&Lee, C.(1999).Periodic solutions of a wave equation with concave and convex nonlinearities.JOURNAL OF DIFFERENTIAL EQUATIONS,153(1),121-141.
MLA Bartsch, T,et al."Periodic solutions of a wave equation with concave and convex nonlinearities".JOURNAL OF DIFFERENTIAL EQUATIONS 153.1(1999):121-141.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Bartsch, T]'s Articles
[Ding, YH]'s Articles
[Lee, C]'s Articles
Baidu academic
Similar articles in Baidu academic
[Bartsch, T]'s Articles
[Ding, YH]'s Articles
[Lee, C]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Bartsch, T]'s Articles
[Ding, YH]'s Articles
[Lee, C]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.